Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 125, NWS Columbia, SC

July 1, 2012Columbia County, Lincoln County, McDuffie County, Georgia; McCormick County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 5:02 PM EDT for Columbia County, Lincoln County, McDuffie County, Georgia; McCormick County, South Carolina. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 5:02 PM EDT (21:02 UTC)
Expired
Jul 1, 2012, 5:45 PM EDT
In force
43 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, McCormick County, SC

The radar

The Columbia radar (KCAE), 122 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:10 PM EDTHAIL 15 S Mccormick, SCQUARTER SIZE HAIL ON SADDLE CLUB RD.
Jul 1, 5:20 PM EDTHAIL 19 Ssw Parksville, GAQUARTER SIZE HAIL ON RIDGE RD.
Jul 1, 5:30 PM EDTTSTM WND GST 6011 Nnw Evans, SCNATIONAL WEATHER SERVICE OBSERVATIONAL TOWER ATOP THE LAKE THURMOND DAM RECORDED A WIND GUST OF 60 MPH.
Jul 1, 5:52 PM EDTTSTM WND DMGLincolnton, GASHERIFF REPORTED TREES DOWN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:01 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS52 KCAE 012102
SVRCAE
GAC073-181-189-SCC065-012145-
/O.NEW.KCAE.SV.W.0125.120701T2102Z-120701T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
502 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDUFFIE COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL GEORGIA
  COLUMBIA COUNTY IN EAST CENTRAL GEORGIA
  SOUTHEASTERN MCCORMICK COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 545 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTH OF LINCOLNTON...OR 13 MILES NORTHEAST OF THOMSON...AND
  MOVING SOUTHEAST AT 10 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE THOMSON...MARTINEZ...
  LINCOLNTON...HARLEM...GROVETOWN AND EVANS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3365 8259 3366 8250 3373 8254 3395 8233
      3374 8217 3369 8217 3369 8215 3363 8209
      3360 8212 3354 8203 3330 8238 3334 8245
      3334 8250 3335 8254 3361 8265
TIME...MOT...LOC 2102Z 318DEG 7KT 3363 8240

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:14 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 1, 4:14 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
414 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A STRONG UPPER-LEVEL RIDGE OVER THE REGION WILL WEAKEN AND SHIFT
TO OUR WEST MONDAY AND TUESDAY. A SLIGHT DECREASE IN TEMPERATURE
WILL OCCUR AS THE UPPER SYSTEM WEAKENS. THUNDERSTORMS MAINLY
ASSOCIATED WITH STRONG HEATING WILL BE WIDELY SCATTERED MAINLY
DURING THE AFTERNOONS AND EVENINGS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
STRONG HEATING AND CONVERGENCE INTO THE LEE-SIDE TROUGH WAS
HELPING TO SUPPORT SCATTERED THUNDERSTORMS. INSTABILITY WAS STRONG
WITH CAPES OVER 4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND
LIS -15...TOTALS 64. SEVERE WIND AND HAIL WILL OCCUR WITH A FEW OF
THE THUNDERSTORMS. COVERAGE SHOULD DIMINISH THIS EVENING BECAUSE
OF THE LOSS OF HEATING...BUT CONTINUED INSTABILITY AND BOUNDARY
INTERACTION COULD SUPPORT THUNDERSTORMS OVERNIGHT...BUT EXPECT
VERY LITTLE COVERAGE.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.

FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.

MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST.  THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.

PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY.  WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.

TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK.  MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR
LATE THIS AFTERNOON AND EVENING IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. UPPER RIDGING WILL LIMIT COVERAGE. THUNDERSTORMS WERE
MAINLY NOT INCLUDED IN THE TERMINAL FORECASTS. STRONG WINDS AND
HAIL MAY OCCUR WITH ANY THUNDERSTORMS. EXPECT MVFR VISIBILITIES IN
FOG OR HAZE DURING THE EARLY MORNING HOURS.

EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
THUNDERSTORMS AS WELL AS AREAS OF LATE NIGHT AND EARLY MORNING
FOG/HAZE THROUGH FRIDAY.

&&

.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...

RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Jul 1, 4:52 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
452 PM EDT SUN JUL 1 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-022100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
452 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER
100 DEGREES. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND
ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH
SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY
DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE
EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY
THROUGH THURSDAY.

AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 1, 4:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
443 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     BATESBURG               33.91N 81.55W
07/01/2012  E60.00 MPH       LEXINGTON          SC   TRAINED SPOTTER

&&

HC
Local storm report, Jul 1, 4:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             LEESVILLE               33.92N 81.51W
07/01/2012  M1.75 INCH       LEXINGTON          SC   AMATEUR RADIO

            GOLFBALL SIZE HAIL IN LEESVILLE.

&&

DS
Local storm report, Jul 1, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
453 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             11 SSE LINCOLNTON       33.65N 82.39W
07/01/2012  E1.00 INCH       COLUMBIA           GA   PUBLIC

&&

HC
Local storm report, Jul 1, 4:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
455 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             CHAPIN                  34.17N 81.35W
07/01/2012  E1.75 INCH       LEXINGTON          SC   PUBLIC

&&

HC
Local storm report, Jul 1, 4:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
457 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 W LEXINGTON           33.99N 81.26W
07/01/2012                   LEXINGTON          SC   LAW ENFORCEMENT

            TREE DOWN IN ROADWAY ON OLD CHAPIN RD AT GOVERNORS GRANT.

&&

DS
Local storm report, Jul 1, 5:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
501 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             PAGELAND                34.77N 80.39W
07/01/2012  E1.75 INCH       CHESTERFIELD       SC   AMATEUR RADIO

            GOLF BALL SIZED HAIL AT KIRKLEY ROAD AND PEACH ORCHARD
            ROAD.

0442 PM     HAIL             4 SSW RED BANK          33.88N 81.26W
07/01/2012  E1.00 INCH       LEXINGTON          SC   TRAINED SPOTTER

            ONE INCH HAIL AT TIMBER CHASE LANE AND MCLEE ROAD.

0445 PM     HAIL             3 S RED BANK            33.89N 81.23W
07/01/2012  E1.00 INCH       LEXINGTON          SC   LAW ENFORCEMENT

            NUMEROUS REPORTS OF ONE INCH HAIL ON ROLAND
            DRIVE...EMMANUAL CHURCH ROAD...LONGS POND ROAD NEAR I-20
            AND LEXINGTON HILLS SUBDIVISION.

0452 PM     HAIL             3 SSE COLUMBIA          34.00N 80.87W
07/01/2012  E1.00 INCH       RICHLAND           SC   PUBLIC

            ONE INCH HAIL IN SHANDON AT THE INTERSECTION OF DUNCAN
            AND BONHAM ROADS.

&&

MJP

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningCAEColumbia, Richmond53 min
Jul 1, 3:42 PM EDTSevere Thunderstorm WarningCAEColumbia, Lincoln, Richmond63 min
Jul 1, 4:20 PM EDTSevere Thunderstorm WarningCAEColumbia, McDuffie, Richmond40 min
Jul 1, 4:42 PM EDTSevere Thunderstorm WarningCAEColumbia, Lincoln33 min
Jul 1, 5:43 PM EDTSevere Thunderstorm WarningCAEBurke, Columbia, Lincoln, Richmond47 min
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEKershaw, Lancaster48 min
Jul 1, 2:12 PM EDTSevere Thunderstorm WarningCAEChesterfield48 min
Jul 1, 2:51 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw54 min
Jul 1, 2:55 PM EDTSevere Thunderstorm WarningCAEChesterfield50 min
Jul 1, 3:16 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland, Sumter59 min
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster60 min
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland46 min
Jul 1, 3:49 PM EDTSevere Thunderstorm WarningCAEChesterfield56 min
Jul 1, 4:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland48 min
Jul 1, 4:27 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster48 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Newberry, Richland, Sumter43 min
Jul 1, 4:41 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda49 min
Jul 1, 4:49 PM EDTAreal Flood AdvisoryCAELexington, Richland3 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Newberry, Richland, Saluda, Sumter47 min
Jul 1, 5:21 PM EDTFlash Flood WarningCAERichland87 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningCAEClarendon, Richland, Sumter49 min
Jul 1, 5:45 PM EDTSpecial Weather StatementCAELexington, Richland, Sumter60 min
Jul 1, 6:10 PM EDTSevere Thunderstorm WarningCAEClarendon50 min
Jul 1, 6:28 PM EDTSevere Thunderstorm WarningCAESaluda32 min
Jul 1, 6:58 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Clarendon, Orangeburg62 min
Jul 1, 7:04 PM EDTSevere Thunderstorm WarningCAELexington26 min
Jul 1, 7:18 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster72 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.